Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Here we go again
Aug 1, 2012

Now that Atripla is no longer working and has helped to increase my other ailments I am on a six week drop all and watching what happens and put on medical marjunia for the pains and it seems to work well so my question is what comes after Atripla to help me get make to quote normal?

Response from Dr. Henry

If Atripla stopped working then typically, with the information provided my a resistance test (if avaialble) and a review of your past treatment history, a 2nd line regimen would be recommended typically anchored by a boosted protease inhibitor (especially if resistance to efavirenz and/or emtricitbine is documented). KH



Previous
Atripla - Empty stomach
Next
Need you until my appt. on the 8th, "please" :)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement